# SDR DL757081294

- Difficulty date: September 24, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 75,279 hours, 36,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N539151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AAI INSPECTION AT ATS/PAE INSPECTION FOUND CORROSION ON FLOOR TO SIDEWALL SUPPORT LBL 20 UPPER AND LOWER SURFACES BS 1450 AFT SEVERAL NUT PLATE LOCATIONS.  INVESTIGATED CORROSION ON FLOOR TO SIDEWALL SUPPORT UPPER AND LOWER SURFACES AT BS 1450 LT AT SEVERAL NUT PLATE LOCATIONS, DETERMINED TO BE OUT OF LIMITS DUE TO 100 PERCENT MATERIAL LOSS IAW SRM 53-00-53.  LOCATED AND DRILLED FASTENER HOLES AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT FROM BS 1410-1530 LT IAW 51-40-02.
